# SDR ASAA2022070338911

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,852 hours, 12,384 cycles
- System (JASC): 2610 · Detection System
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ENGINE FIRE TEST, FAULT LIGHT ILLUMINATED #2 ENGINE LOOP B INOP. GROUNDED - YES. PERFORMED B737-800 FIM 26-10 TASK 801 FAULTED ENGINE 2 LOOP B. CLEANED CONNECTOR PER FIM 26-10-810 AND RERACKED FIRE CONTROL MODULE. PERFORMED ENGINE FIRE OPS TEST PER B737-800 AMM 26-11-00 AND PERFORMED FIRE DETECTION OPS TEST FOR APU PER AMM 26-15-00. OPS TEST PASSED. PERFORMED ENG/APU BITE TEST NO FAULTS NOTED.
